This topic contains 4 replies, has 0 voices, and was last updated by  Anonymous 9 years, 3 months ago.

Viewing 3 posts - 1 through 3 (of 6 total)
  • Author
    Posts
  • #3731324

    Anonymous

    Hello everyone. I really hope there is someone out there that can help me. I won’t go into all the details other than I have been using Vicodin everyday for the past 3 years. Today I have one more pill. I haven’t called to get any refills because this is it. I am soo scared. I haven’t been without a pill in so long. I would like to know what to expect over the next few weeks physically and how should I attack this problem. Thank you so much!



    #4666828

    Anonymous

    Withdrawals are not pleasant, but if you stay hydrated and are otherwise healthy, they’re not life-threatening: body aches, nausea, diarrhea, chills & sweats. OTC Advil or Tylenol, immodium, gatorade, hot showers will help.

    If you think you’re an addict (as opposed to someone with only a physical dependence), you may want to find an NA meeting to go and listen, see if you can identify. If you find yourself free from the physical dependence and life’s not getting any better (thinking about the drug, unable to handle life without the drug), then you might be an addict – and not many of us recover from that without outside help.

    Peace & Love,
    Sugah



    #4666832

    Anonymous

    Sugah: Thank you for the advice. I checked with NA and there aren’t any meetings close to where I live so I am going to try to do this using the tools I learn here. I am not sure what I am really. I started using Vicodin when I had the first of my 4 back surgeries and during chemo. I haven’t ever really not used this med. I KNOW that i dont need it. I am sick of worrying whether I am going to have enough to get me through to the next month etc. But I am so scared of the withdrawing symptoms. I am off work until Monday which is a blessing! One of the hardest things that Iam going to have to do is be honest with my husband. He has no idea that I still take these pain meds. Scared to do that too. Thanks for any help!



Viewing 3 posts - 1 through 3 (of 6 total)

You must be logged in to reply to this topic.